# SDR QXEA2010060800336

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 21,213 hours, 21,892 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Odor
- Location: Apu Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APU BLEED AIR SMELLS LIKE ROTTEN EGGS.  ENGINE BLEED AIR SMELLS OK.  RAN APU WITH BLEED AIR ON FOR 10 MIN.  NO FOUL ODORS NOTICED.  INSPECTED APU FOR OIL LEAKS NONE NOTED.  PURGED ECS SYS AS A PRECAUTIONARY MEASURE USING APU IAW DH8-400-SL-21-012A SET UP AND PARA A. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
